# SDR VNAA2015042300032

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 25,334 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED, FILLIFORM, AT STR 20RT BETWEEN FS 319.70 AND FS 349.  REPAIRED INTERCOSTAL AT STR 20R BETWEEN FS 319 AND 349 IAW BSC EO CL600-2C10-53-L03237.
